# SDR SWI2023F00045

- Difficulty date: April 30, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT CENTER COCKPIT FLOOR BEAM FLANGE LBL12.00 FS280.00     (C-CHECK RO 6/9/2023)     INSTALLED NEW FABRICATED ANGLE ASSY AT LBL12 WL 72.10 BETWEEN FS280 AND FS265 REF CRJ700 SRM53-11-43-201-003-A01 INSTALLED NEW COCKPIT FLOOR BEAM LBL12 FS280 AND ALL FABRICATED REPAIR PARTS REF CRJ700 SRM53-11-43-201-003-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
